# SDR 2005FA0000343

- Difficulty date: March 3, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N220FS
- Make and model: Piper PA-31T
- Aircraft serial: 31T7620052
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Solenoid Valve
- Part number: CD21701
- Part serial: 828
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A NEW C&D AIRCRAFT HEATER AS A REPLACEMENT TO THE OLD HEATER UNIT.  THE NEW HEATER WOULD RUN APPROX 5 MINUTES AND THEN PRODUCE NO HEAT.  TROUBLESHOOTING SHOWED THAT FUEL WAS REACHING TO THE NOZZLE SOLENOID VALVE, BUT NOT PAST.   VOLTAGE WAS PRESENT, AS WELL AS A CLICK FROM THE SOLENOID.  REPLACED THE SOLENOID VALVE WITH THE SAME PN, AND HAD THE SAME ISSUE.  FURTHER TROUBLESHOOTING, USING SHOP AIR ON THE VALVE AND A BENCH POWER SUPPLY, SHOWED THAT AFTER VALVE WOULD HEAT UP FROM THE ELECTRICAL CURRENT RUNNING THRU IT (APPROX 5 MINUTES) THE UNIT WOULD NOT ALLOW AIR TO PASS.  THE MFG WAS ADVISED OF THESE FINDINGS, AND TESTED  A REPLACEMENT VALVE OF THE SAME PN, BUT OF A DIFFERENT BATCH NR AND FOUND IT TO
